# SDR UPS96421726

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN DECK INTERIOR:  BS 1100 RBL 11, SEAT TRACK CROWN DAMAGED.  REPAIRED SEAT TRACK FROM BS 1090 TO BS 1110 AT RBL 11 ACC. SRM 53-10-05 FIG. 34.
